# SDR SWAA2020020641141

- Difficulty date: February 3, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 26,878 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT BAFFLE CLIP CRACKED AT BS. 500G, STR. 26L.   / R&R BAFFLE CLIP IAW SRM AND DWG.
